# SDR UALA2008122907034

- Difficulty date: December 26, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 26,649 hours, 11,421 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS MSG RCV'D.  SUSPECT HUMIDITY SET OFF THE ALARM.  MSG WAS NOT PRESENT WHEN MECH ARRIVED.  PERFORMED AEVC TEST AND SDCU TEST AND TESTED OK.  CHECKED AVIONICS BAYS FOR SMOKE AND NONE FOUND.  NO BURNING ODOR EITHER.
